# SDR AALA201812269021

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 14,719 hours, 7,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lavatory
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, D

## Discrepancy

LAVATORY SMOKE ECAM,  FIRE IN THE AFT LEFT LAVATORY,  PUT OUT BY FLT ATTS, RETURNED TO GATE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CARD 05-96-70 TROUBLESHOOTING. . AIRCRAFT FOUND TO BE OK FOR CONTINUED SERVICE.
